# SDR SWAA2024050673391

- Difficulty date: April 10, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL (SHIELD PLATE) LOCATED BETWEEN STA767 TO STA794 AND RBL22 WL156 AT AFT CARGO COMPARTMENT 2024-254582<[01] REPLACED WEB INTERCOSTAL (SHIELD PLATE) LOCATED BETWEEN STA767 TO STA794 AND RBL22 WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG D1460081 SHEET 49 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] ITEM RII  REPLACED WEB INTERCOSTAL (SHIELD PLATE) LOCATED BETWEEN STA767 TO STA794 AND RBL22 WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG D1460081 SHEET 49 REV A.   SEE INDIVIDUAL SIGN OFFS BELOW.
